# SDR ASAA9710100

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 6944943
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, TWO CRACKS WERE FOUND IN THE RADIUS OF THE RT MLG CENTER DOOR CHANNEL ADJACENT TO THE CUTOUT FOR THE HINGE.  REPAIRED PER EA 3210-01063.  (M)
